# SDR SWIA201437056

- Difficulty date: April 7, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 47,250 hours, 39,042 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

14TH DUCT WARNING. COMPLIED WITH QRH, REMOVED, ADJUSTED AND REINSTALLED RT ENGINE PYLON LOOP IAW AMM.
